| Model Number |
43335 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
12/04/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2009 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan revealed extraluminal extension of the strut along the posterior aspect measuring 4mm.No fracture of the filter or strut was noted.
Event or Problem Description